| Model Number |
D121 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right atrial (ra) lead exhibited oversensing that resulted in inappropriate atrial tachy response (atr) episodes.Technical services (ts) was consulted and provided troubleshooting options.This icd and ra lead remain in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.